JOURNAL BROWSE
Search
Advanced SearchSearch Tips
PRIME RADICALS OF SKEW LAURENT POLYNOMIAL RINGS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
PRIME RADICALS OF SKEW LAURENT POLYNOMIAL RINGS
Han, Jun-Cheol;
  PDF(new window)
 Abstract
Let R be a ring with an automorphism 17. An ideal [ of R is (-ideal of R if (I).
 Keywords
sigma-semiprime ring;sigma-prime ring;sigma-prime radical;skew Laurent polynomial rin;
 Language
English
 Cited by
1.
On primeness of general skew inverse Laurent series ring, Communications in Algebra, 2017, 45, 3, 919  crossref(new windwow)
2.
Some Results On Prime Skew Rings, Communications in Algebra, 2012, 40, 2, 779  crossref(new windwow)
 References
1.
A. W. Goldie and G. O. Michler, Ore extensions and polycyclic group rings, J. London. Math. Soc. (2) 9 (1974), 337-345

2.
D. A. Jordan, Primitive skew Laurent polynomial rings, Glasg. Math. J. 19 (1978), 79-85 crossref(new window)

3.
D. A. Jordan, Primitivity in skew Laurent polynomial rings and related rings, Math. Z. 213 (1993), 353-371 crossref(new window)

4.
T. Y. Lam, A first course in noncommutative rings, Springer-Verlag, New York, 1991

5.
A. Leloy and J. Matczuk, Primitivity of skew polynomial and skew Laurent polynomial rings, Comm. Algebra 24 (1996), no. 7, 2271-2284 crossref(new window)

6.
A. Moussavi, On the semiprimitivity of skew polynomial rings, Proc. Edinb. Math. Soc. 36 (1993), 169-178